RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 2  


Smoothness properties of solutions of nonlinear differential equations
P. P. Zabreiko, V. I. Nazarov
147
Non-Archimedean Rankin convolutions of unbounded growth
My Vinh Quang
164
On the Fourier–Haar series of composite functions
V. M. Bugadze
175
On holomorphic transformations of a quadric
V. K. Beloshapka
203
On the behavior of trajectories of scattering billiards on the flat torus
I. K. Babenko
220
Quantum scattering in gauge fields of adiabatic representations
Yu. A. Kuperin, Yu. B. Melnikov
236
On arithmetic properties of the values of hypergeometric functions
P. L. Ivankov
283
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019